Spremljaj
Thomas G. Kurtz
Thomas G. Kurtz
Professor Emeritus, Mathematics and Statistics, University of Wisconsin-Madiso
Preverjeni e-poštni naslov na math.wisc.edu - Domača stran
Naslov
Navedeno
Navedeno
Leto
Markov processes: characterization and convergence
SN Ethier, TG Kurtz
John Wiley & Sons, 2009
94032009
Solutions of ordinary differential equations as limits of pure jump Markov processes
TG Kurtz
Journal of applied Probability 7 (1), 49-58, 1970
11591970
Approximation of population processes
TG Kurtz
Society for Industrial and Applied Mathematics, 1981
7411981
Limit theorems for sequences of jump Markov processes approximating ordinary differential processes
TG Kurtz
Journal of Applied Probability 8 (2), 344-356, 1971
7271971
Weak limit theorems for stochastic integrals and stochastic differential equations
TG Kurtz, P Protter
The Annals of Probability, 1035-1070, 1991
7171991
Strong approximation theorems for density dependent Markov chains
TG Kurtz
Stochastic Processes and their Applications 6 (3), 223-240, 1978
6731978
The relationship between stochastic and deterministic models for chemical reactions
TG Kurtz
The Journal of Chemical Physics 57 (7), 2976-2978, 1972
6611972
Large deviations for stochastic processes
J Feng, TG Kurtz
American Mathematical Soc., 2006
5752006
The changing nature of network traffic: Scaling phenomena
A Feldmann, AC Gilbert, W Willinger, TG Kurtz
ACM SIGCOMM Computer Communication Review 28 (2), 5-29, 1998
5141998
Asymptotic behaviour of some interacting particle systems; McKean-Vlasov and Boltzmann models
C Graham, TG Kurtz, S Méléard, PE Protter, M Pulvirenti, D Talay, ...
Probabilistic Models for Nonlinear Partial Differential Equations: Lectures …, 1996
4661996
Continuous time Markov chain models for chemical reaction networks
DF Anderson, TG Kurtz
Design and analysis of biomolecular circuits: engineering approaches to …, 2011
3642011
Particle representations for measure-valued population models
P Donnelly, TG Kurtz
The Annals of Probability 27 (1), 166-205, 1999
3501999
Product-form stationary distributions for deficiency zero chemical reaction networks
DF Anderson, G Craciun, TG Kurtz
Bulletin of mathematical biology 72, 1947-1970, 2010
2942010
A limit theorem for perturbed operator semigroups with applications to random evolutions
TG Kurtz
Journal of Functional Analysis 12 (1), 55-67, 1973
2891973
Stochastic analysis of biochemical systems
DF Anderson, TG Kurtz
Springer International Publishing, 2015
2772015
Fleming–Viot processes in population genetics
SN Ethier, TG Kurtz
SIAM Journal on Control and Optimization 31 (2), 345-386, 1993
2611993
Asymptotic analysis of multiscale approximations to reaction networks
K Ball, TG Kurtz, L Popovic, G Rempala
2492006
Particle representations for a class of nonlinear SPDEs
TG Kurtz, J Xiong
Stochastic Processes and their Applications 83 (1), 103-126, 1999
2291999
A countable representation of the Fleming-Viot measure-valued diffusion
P Donnelly, TG Kurtz
The Annals of Probability 24 (2), 698-742, 1996
2291996
Semigroups of conditioned shifts and approximation of Markov processes
TG Kurtz
The Annals of Probability, 618-642, 1975
2161975
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20